|is wasting inevitable? please answer
Nov 16, 2003
I have a question about the inevitability of facial wasting: i have been positive for 1 year now, 26 years old, healthy, physically fit, no need for meds as yet, but i am petrified about my face wasting either when i start drugs or even before then. Can you tell me, is it eventual that this will happen to me? Do I need to start saving now for new fill
I would really appreciate your response, however brief, as the thought plagues me a lot
| Response from Mr. Vergel
No, facial wasting does not have to occur in all of us. Just avoid the main culprits (Zerit and AZT) until you really need them. Eat well. Exercise. Do not use recreational drugs like Crystal and Coke that can make you lose weight and fat.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Dry Cough A Sign Of Acute HIV Infection?
- Is Red Eyes An Acute Symptom Of HIV?
- Itchy Rash After Performing Oral Sex Sign Of HIV AIDS
- Itchy Skin After Sex With Sex Worker Sign Of HIV AIDS
- Pain In Penis After Sucking Penis Does It Mean I Have HIV
- Penis Discharge After Oral Sex Hooker What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.